# SDR CALA2020020210270

- Difficulty date: January 24, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103098
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FRAME FWD SIDE AT STA 1560 BETWEEN STR 27 R-29R. REF ST-SAA NR 0084433. REMOVED AND CHECKED LIMITS TO CORROSION AT AFT CARGO FRAME, FWD SIDE AT STA 1560 BETWEE S-27R AND S-29R; L= 5.0", W= 2.0" D= .01 2". ORIGINAL MATERIAL THICKNESS IS .063" OUT OF LIMITS IAW B757- 300 SRM 53-00-07 AD1, FIG 101, DETAIL II. ACCOMPLISHED ECRA NO. 5311-02377 PART 1 INTERIM REPAIR. DIP INITIATED TO ACCOMPLISH INSPECTION REQUIREMENT IAW ECRA 5311-02377 PART 2. AREA FOD FREE SEE SUPPLEMENT 92517. PLACED ON DIP PER ECRA 5311-02377, PLANNING TO CONTACT ENGINEERI NG AFTER 64200 BUT BEFORE 65200 CYCLES FOR INSPECTION REQUIREMEN TS REPAIR TO BE INSPECTED PER PART 2 OF ECRA  BEFORE AIRCRAFT REACHES 68,200 FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 64,200 FLIGHT CYCLES BUT BEFORE 65,200 FLIGHT CYCLES FOR INSPECTION REQUIREMENTS. INTERIM REPAIR ACCOMPLISHED WITH REFERENCE TO ECRA 5311-02377. TOMC-APPROVAL FROM SC1ELBYC COMMENT 51-00-19 & 51-00-16. NO CRACKS NOTED IN BLENDED AREAS OR AT FASTENER HOLES COMMON TO THE REPAIR. UT THICKNESS INSP AT THE ADDL INFO: HFEC SURFACE AND OPEN HOLE INSP PER B757 NDTM PT6 REWORKED AREAS PER NDTM PART 4 51-00-10 QC RECORDS UPDATE QC REVIEWED INIT: >64,200 <65,200 TAFC   PLN/ENG T/A: 68,200 TAFC..........................DB/U359554
